# SDR VTZA96157

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1XE201
- Condition: Out Of Adjust
- Location: Aft Emerg Exit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6261 - AFTER TAKEOFF AT 0815 HRS ON 4-20-96, RETURNED TO IAD DUE TO THE EMERGENCY DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE AFT EMERGENCY EXIT DOOR WARNING MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
